Discussion on: Spontaneous Lingual Hematoma Associated with Rivaroxaban Therapy: A Rare Life-threatening Bleeding Complication

Discussion: Scholarly discussion on any scientific article is very important for the advancement of science. We strongly suggest all readers and authors to participate in such activities. Comment posting facility is available at the end of this page. Comment should meet the minimum standard of scientific discussion. Personal communication, personal attack, abusive language, etc are not allowed and comments will be moderated.

Article Title

Spontaneous Lingual Hematoma Associated with Rivaroxaban Therapy: A Rare Life-threatening Bleeding Complication

Authored by

Lamia Tlohi
Department of Cardiology, Ibn Rochd University Hospital, Casablanca, Morocco.

N. Wakil
Department of Cardiology, Ibn Rochd University Hospital, Casablanca, Morocco.

A. Boulahanch
Department of Cardiology, Ibn Rochd University Hospital, Casablanca, Morocco.

M. Haboub
Department of Cardiology, Ibn Rochd University Hospital, Casablanca, Morocco.

A. Drighil
Department of Cardiology, Ibn Rochd University Hospital, Casablanca, Morocco.

DOI or Article Link

https://doi.org/10.9734/ca/2026/v15i4569

Leave a Comment